08-08-2007, 01:16 AM #1Associate Member
- Join Date
- May 2006
remedies for sore muscles after injection ???
The last 3 days of my life have been literally miserable due to sore ass/glute after injection.So im trying to figure out any and every remedy for this since it has been such a pain and i dont plan to stop AAS cause of it but work through it and be prepared for it more each time.
Only solutions ive come up with this problem so far after doin a search is aspirin/tylenol/ibuprofen & heatpads.I havent used a heatpad yet but been using muscle creams that pretty much heat it up to sooth the muscle.
Whats your opinions of heatpads do they really help a sore muscle from inject of AAS?
As far as while injecting i hear the best methods would be to inject directly after out of warm shower so muscles would be more loose?
Or how about using a heatpad on the spot u intend to inject into for maybe so many minutes prior to inject this seems would be as or more beneficial than directly out of shower?
Also I believe im goin to be damn sure i let the fluid heat up a little more prolly either under my arm to bodytemp or sit syringe on top of cup of water after heated in microwave to let steam heat it.Is there a chance i could get the fluid to warm?
Anyways i would really appreciate any remedies you could share with me and rest of the board to help with soreness after injection.
08-08-2007, 04:53 AM #2
what are you injecting?
if your new to steroids your muscles are not used to the injections, it helps to massage the spot for a couple of minutes after injecting, i also inject after having a shower which helped me.
it could just be down to the type of gear your using though!
08-08-2007, 11:12 AM #3Originally Posted by eckstgMaster Pai Mei of the White Lotus Clan
My motto: SAFETY & RESPECT (for drugs and others).
I AM NOT A SOURCE, I DO NOT GIVE OUT SOURCES, OR PROVIDE SOURCE CHECKS.
I DO NOT SUPPORT ANY UGL's OR ANY ORGANIZATION DEALING WITH THE DISTRIBUTION OF ILLEGAL NARCOTICS/SUBSTANCES!
Difference between Drugs & Poisons
DNP like Chemotherapy, can be a useful poison, but both are still POISONS
08-08-2007, 11:13 AM #4
- Join Date
- Dec 2005
- Moms Basement
- Blog Entries
the search button carries magical powers... like the answer to you question..
08-09-2007, 01:08 AM #5Associate Member
- Join Date
- May 2006
Thxs for your input guys but i already have done the search for solutions to this problem and all i came up with is the things you and I have already mentioned in this post.
I was hoping to get alot of support and alot of ppl to chime in on this but you never know clueing me in on some things i never heard of before for this problem.
It deff isnt the muscle bein a vigin to gear cause ive injected into it many times before and had completely forgot about getting sore after an inject until Bam sunday woke up with the worst pain ive felt in a very long time.Actually i still have a small lump on the glute and some pain still as of now but minor compared to 3 days ago.
Im thinking its the brand of product which came in (5ml sachets) lol which is dead giveaway and know uve heard of them having quite a few complaints on this problem but when i bought i stocked up on their stuff and have 80mls left of their product im gonna use and hope the quality is worth the pain if i have to go through this soreness after many more injects using their brand.I hear good things about the stuff bein good for gains price ratio but also keep hearin they good for pain in inject area afterwards also.
I was doin 2mls tren enan a week (500mg) and 3mls test enan a week (750mg) split into 2 injections. 1 for each glute once per week for 7 weeks all products came from an ugl.
It was 375mg test enan in 1.5ml & 250mg tren enan in 1.0ml equals 2.5ml per inject.Into week 8 - 10 I had to start 5ml sachet brand on the test cause i was out of ugl's but finished all 10 weeks of tren enan from ugl.I had no problems with infection or soreness untill that last inject which was last injection number 20 into week 10 that gave me this pain.
It was my last ml of tren enan in vial from ugl and 6th injection of 1.5ml 375mg test from 5ml sachet brand.So so far only 1 out of 6 of injections from 5ml sachet brand caused some very bad pain or maybe it was cause of the last ml in tren vial not sure.Have heard before that sometimes alot of the test can collect at bottom of vials and hit u hard on that last injection if you dont keep it stirred but this seems suspension would really be the only case to worry on that problem.
Also i just finished my first cycle of 9 days strait 500 iu's hcg a day last 9 days along with 20mg nolvadex but i shot the hcg (SQ) since im running prolonged cycles at high doseages.Maybe it coulda had a hand into this but i wouldnt have a clue as of how.
Anyways i just started a cycle where ill be using almost completely all 5ml sachet brand products on which is 10 weeks of 750mg tren enan & 600mg test prop a week split into 3 injections all 56 hours apart so theyll be divided equally apart throughout the week.my first and second injections which 1st was monday at 1pm and second wednesday at 9pm each went into right glute since left is still sore and lumpy consisted of 200mg test prop & 250mg tren enan each for total 3ml each inject.
Again any solutions on how to control the major pain and soreness your bound to get sometimes especially at higher dose mg/ml products would be of valuable help to me.So anyone and everyone that knows any simple or complex solutions please chime in!!!
08-09-2007, 03:17 AM #6
there was a great thread on this not to long ago.... search for it
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)